# SDR FDEA2019120103157

- Difficulty date: November 30, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,140 hours, 19,295 cycles
- Engine: Pwa PW2037
- Engine time: 73,635 hours, 26,719 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41816054
- Part serial: AAD0629
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG WOULD NOT RELIGHT AFTER INTENTIONAL SHUTDOWN FOR TEST FLIGHT PROFILE.  ENGINE VALVE DISCREET LIGHT REMAINED ILLUMINATED WHEN RIGHT FIRE HANDLE WAS PULLED AND RESET.  RIGHT ENG OIL PRESS REMAINED AT ZERO OIL QTY INDICATED 12 QTS.  REMOVED AND REPLACED RELAY K10475 AND NR 2 ENGINE OIL PRESSURE TRANSMITTER REF AMM 20-15-46 AND 79-30-01.  OPS CHECKS AND LEAK CHECKS GOOD REF AMM 79-32-01-4 & 71-00-00-5 & 28-22-00-5.  SNR N00074 W/O 75558.  TRANSMITTER PN 418-16054 S/N AAD0629.  RELAY PN TDH8116-5001 NSN.
